# SDR MASA2011050302584

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,670 hours, 15,260 cycles
- Engine: Ge CF348C5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENG FUEL LEAKING.  TURNED OFF BOOST PUMP.  LEAK CHECK GOOD.
